Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 75, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 18, 2025, 9:39 PM CDT for Benton County, Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2025, 9:39 PM CDT (02:39 UTC)
- Expired
- Apr 18, 2025, 10:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Benton County, AR
The radar
The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 9:58 PM CDT | TSTM WND DMG | 2 Ne Bella Vista, AR | tree down... time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 8:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.8
The text
As transmitted.
469
WUUS54 KTSA 190239
SVRTSA
ARC007-190330-
/O.NEW.KTSA.SV.W.0075.250419T0239Z-250419T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
939 PM CDT Fri Apr 18 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Benton County in northwestern Arkansas...
* Until 1030 PM CDT.
* At 938 PM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Gravette to 3 miles east of Decatur
to near Gentry, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Gentry... Hill Top...
Northwest Arkansas Regional Air...Highfill...
Vaughn... Gravette...
Decatur... Hiwasse...
Pea Ridge... Bentonville...
Avoca... Springtown...
Miller... Gateway...
Bella Vista... Centerton...
Rogers...
This includes Interstate 49 between mile markers 84 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3637 9405 3622 9448 3630 9452 3641 9453
3650 9444 3650 9387
TIME...MOT...LOC 0238Z 227DEG 46KT 3642 9450 3636 9440 3625 9446
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
243
WWUS54 KTSA 190246
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
946 PM CDT Fri Apr 18 2025
ARC007-190330-
/O.CON.KTSA.SV.W.0075.000000T0000Z-250419T0330Z/
Benton AR-
946 PM CDT Fri Apr 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN BENTON COUNTY...
At 946 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Gravette to 2 miles southeast of
Hiwasse to 2 miles northwest of Highfill, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Hiwasse... Pea Ridge...
Bentonville... Avoca...
Miller... Hill Top...
Gateway... Bella Vista...
Centerton... Vaughn...
Highfill... Rogers...
This includes Interstate 49 between mile markers 85 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3637 9405 3627 9439 3633 9444 3640 9443
3650 9444 3650 9387
TIME...MOT...LOC 0246Z 231DEG 53KT 3647 9440 3641 9430 3630 9436
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 9:12 PM CDT, 27 minutes earlier. Its key messages:
- Updated at 912 PM CDT Fri Apr 18 2025
- Multiple rounds of strong to severe thunderstorms are expected this evening and through the weekend. All severe hazards are possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 18, 9:12 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
912 PM CDT Fri Apr 18 2025
...New SHORT TERM...
.KEY MESSAGES...
Updated at 912 PM CDT Fri Apr 18 2025
- Multiple rounds of strong to severe thunderstorms are expected
this evening and through the weekend. All severe hazards are
possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash
flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather
resumes by midweek.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 912 PM CDT Fri Apr 18 2025
The cold front has made steady progress to the southeast
throughout the afternoon and early evening hours...currently
sitting from near Henryetta to Grove. Thunderstorms have begun to
erupt along and behind the frontal boundary as energy from a
potent western trough moves out over the Central and Southern
Plains tonight. A notable capping inversion that hindered
development earlier in the day has eroded somewhat but remains
present across much of the area which will limit how surface based
these storms can become. Also, frontal parallel storm motions and
shear vectors would indicate that storms should mostly move
parallel to the front and thus will have a hard time staying in
the warm sector for a prolonged period. These storms that do
develop will have the potential to be severe due to steep mid
level lapse rates and large amounts of elevated instability
leading to large hail and damaging winds being the primary
threats. The tornado threat will remain more conditional to storms
ahead of the boundary and whether or not they can stay off the
boundary and in the warm sector to become rooted in the boundary
layer.
Several rounds of storms are expected to redevelop throughout the
night as the synoptic lift spreads over the region and the low
level jet ramps up increasing warm advection activity north of
the boundary. Training of storms over the same areas will lead to
a transition to a heavy rain and flooding threat later tonight
into tomorrow morning with PWAT values around 1.25-1.5 inches.
Widespread 1-2 inches with locally higher totals around 3-4
inches will be possible across portions of northeast and east
central Oklahoma especially through the overnight hours.
Bowlan
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 216 PM CDT Fri Apr 18 2025
The frontal boundary may retreat back north on Saturday to near
the I-44 corridor. Strong and diffluent flow aloft continues
through the day Saturday, with a low level jet advecting warm and
humid air into the region. Given moisture levels will be near the
climatological max for this time of year, widespread moderate to
heavy rain will continue to regenerate. Although instability will
wain to some degree due to the continuous overturning, scattered
thunderstorms are likely. Areas closer to or south of the front,
or areas with less persistent rainfall may see additional severe
weather Saturday. Of possibly greater concern will be rainfall
totals, which may become significant by Saturday. The SPC has
maintained a slight risk (15-30% chance) for severe weather
Saturday, with the WPC showing a moderate risk (25-40% chance) of
excessive rainfall leading to flash flooding. Saturday will be
quite cool given the persistent rains. Areas that stay northwest
of the boundary may stay in the 50s, with mid 60s south of the
boundary, except in far southeast OK and west-central AR where it
will be a bit warmer.
The upper level low will pass over the area Sunday, along with
the associated surface low. This will result in one last punch of
rain, with a few thunderstorms as well. Storm total rainfall will
range from 2-4", locally up to 6" for most areas. Totals will be a
bit lower in far southeast OK, perhaps 1-2". By Sunday, in
addition to the flash flood potential, main stem rivers will be
rising. With several rivers expected to reach at least minor flood
stage, possibly higher if corridors of heavy rainfall line up
favorably with river basins. Cooler and drier air finally moves in
Sunday afternoon. Skies will clear with highs into the 60s to near
70 F.
Monday will be a break from the action, with highs jumping into the
mid 70s, mostly sunny skies, and light southerly wind. Things will
begin to change by Tuesday as southwesterly flow aloft returns along
with a healthy southerly low level jet. Showers and thunderstorms
may return to the area as soon as Wednesday morning, but if not,
then by later Wednesday into Thursday. Daily storm chances will
continue through the end of the forecast period, with at least
some daily potential for severe weather and heavy rain.
&&
.AVIATION...
(00Z TAFS)
Issued at 636 PM CDT Fri Apr 18 2025
Aviating conditions are expected to deteriorate this evening and
into early Saturday morning, with multiple rounds of showers and
thunderstorms expected to impact the terminals resulting in
widespread MVFR and occasional IFR conditions. The initial
thunderstorms to impact the sites should have enough wind
potential to validate keeping the existing VRB mention in the
TEMPO groups, although did back off on the speeds at the NE OK
sites given the current position of the cold front. The terminals
should be largely thunder free for much of the daylight period
tomorrow, although prolonged periods of rain will likely have a
ceiling and visibility impact everywhere except FSM. The latter
few hours of the valid TAF period will have enough thunder
potential to include a PROB30 group for the E OK sites and FSM.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 53 64 57 70 / 100 90 100 100
FSM 65 77 64 76 / 70 70 90 90
MLC 63 74 62 73 / 90 90 90 90
BVO 46 59 53 69 / 100 90 100 100
FYV 60 70 59 73 / 90 90 90 90
BYV 62 70 59 73 / 90 80 90 90
MKO 59 68 60 72 / 90 90 100 90
MIO 52 61 58 70 / 100 90 100 100
F10 59 66 59 71 / 100 100 100 90
HHW 66 78 63 73 / 70 60 80 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.
AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...04
LONG TERM....06
AVIATION...22Hazardous weather outlook, Apr 18, 5:02 PM CDT, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Apr 18 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Apr 18 2025
...SEVERE STORM AND FLASH FLOOD POTENTIAL THIS EVENING THROUGH THE
WEEKEND...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Mainly Northeast and East Central Oklahoma.
ONSET...Late Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Late Afternoon.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A cold front will continue to move across eastern Oklahoma
through this evening, and will be a focus for scattered strong to
severe thunderstorms late this afternoon and especially this
evening. Storms that develop near the front will have the
potential to produce damaging winds and large hail, and a tornado
or two may also be possible early this evening. Widespread storms
are also expected to develop later this evening and overnight to
the north of the frontal boundary. These storms will pose a threat
for large hail. Heavy rainfall will also be possible this evening
and overnight, especially if clusters of storms train over the
same areas, and localized flooding may result.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind and Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Additional rounds of showers and storms are expected Saturday into
Sunday as the frontal boundary stalls across the area and a strong
upper level storm system moves into the southern plains. Severe
storms, heavy rainfall, and flooding will all be possible,
especially overnight Saturday night into Sunday with the approach
of the main upper level system.
After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 18, 9:02 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
902 PM CDT Fri Apr 18 2025
OKZ063-068-190230-
Cherokee OK-Delaware OK-
902 PM CDT Fri Apr 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DELAWARE AND
NORTHEASTERN CHEROKEE COUNTIES THROUGH 930 PM CDT...
At 902 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Scraper, moving northeast at 50 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Colcord... Leach...
Scraper... Twin Oaks...
Kansas... Lake Eucha State Park...
Oaks... Dodge...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3657 9463 3626 9458 3616 9472 3616 9480
3611 9480 3601 9493 3612 9505
TIME...MOT...LOC 0202Z 223DEG 45KT 3612 9494
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 18, 9:13 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
913 PM CDT Fri Apr 18 2025
OKZ057-058-062-063-190300-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
913 PM CDT Fri Apr 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA AND NORTH CENTRAL MAYES
COUNTIES THROUGH 1000 PM CDT...
At 913 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Big Cabin, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bernice... Big Cabin...
Cleora... Vinita...
Narcissa... Ketchum...
Afton... Bernice State Park...
Fairland... Grove...
Adair...
This includes Interstate 44 between mile markers 269 and 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3684 9487 3660 9471 3644 9531 3651 9534
3651 9533 3656 9533
TIME...MOT...LOC 0213Z 241DEG 41KT 3652 9528
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 18, 9:16 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
916 PM CDT Fri Apr 18 2025
OKZ060>062-067-190245-
Tulsa OK-Rogers OK-Mayes OK-Wagoner OK-
916 PM CDT Fri Apr 18 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ROGERS...NORTHWESTERN
MAYES...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES THROUGH
945 PM CDT...
At 916 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Claremore to near Broken Arrow.
Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Broken Arrow... Inola...
Verdigris... Tiawah...
Oneta... Claremore...
Catoosa... Coweta...
Tulsa...
This includes Interstate 44 between mile markers 236 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3649 9533 3601 9548 3598 9582 3635 9570
TIME...MOT...LOC 0216Z 216DEG 27KT 3631 9557 3600 9578
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 18, 9:24 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
924 PM CDT Fri Apr 18 2025
ARZ001-OKZ063-069-190300-
Benton AR-Adair OK-Delaware OK-
924 PM CDT Fri Apr 18 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN BENTON...SOUTHEASTERN
DELAWARE AND NORTH CENTRAL ADAIR COUNTIES THROUGH 1000 PM CDT...
At 924 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Colcord to 4 miles west of
Gentry to 4 miles west of Watts. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Gentry... Maysville...
Fairmount... Highfill...
Gravette... Decatur...
Siloam Springs... Colcord...
Springtown... Gallitin...
Cherokee City... West Siloam Springs...
Natural Falls State Park... Bella Vista...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3639 9433 3622 9431 3622 9433 3620 9434
3611 9468 3624 9470 3633 9477 3650 9446
3650 9443
TIME...MOT...LOC 0224Z 235DEG 52KT 3634 9467 3627 9456 3611 9465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 18, 9:33 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
933 PM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Dmg Gentry 36.27N 94.49W
04/18/2025 Benton AR Emergency Mngr
Tree blown down.
&&
MejiaSpecial weather statement, Apr 18, 9:35 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 PM CDT Fri Apr 18 2025
OKZ063-068-069-190300-
Adair OK-Cherokee OK-Delaware OK-
935 PM CDT Fri Apr 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DELAWARE...
NORTHWESTERN ADAIR AND EAST CENTRAL CHEROKEE COUNTIES THROUGH 1000 PM
CDT...
At 934 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Proctor, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ballard... Proctor...
Watts... West Siloam Springs...
Natural Falls State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3606 9454 3594 9480 3602 9489 3629 9459
TIME...MOT...LOC 0234Z 227DEG 46KT 3602 9477
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 66 min |
| Apr 18, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 39 min |
| Apr 18, 9:24 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
| Apr 18, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 33 min |
| Apr 18, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 42 min |
| Apr 18, 10:13 PM CDT | Areal Flood Advisory | TSA | Benton | 6 hr |
| Apr 19, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| Apr 19, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 47 min |
| Apr 19, 1:13 AM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 20 min |
| Apr 19, 1:41 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Apr 19, 1:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Apr 19, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 44 min |
| Apr 19, 2:04 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 19, 2:19 AM CDT | Areal Flood Advisory | TSA | Carroll, Crawford, Franklin, Madison, Washington | 4 hr |
| Apr 19, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 65 min |
| Apr 19, 2:50 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 5 hr |
| Apr 19, 2:55 AM CDT | Special Weather Statement | TSA | Carroll | 20 min |
| Apr 19, 6:22 AM CDT | Special Weather Statement | TSA | Benton | 38 min |
| Apr 19, 6:52 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Madison, Washington | 4 hr |
| Apr 19, 7:10 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 50 min |
| Apr 19, 7:40 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Apr 19, 7:51 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 54 min |
| Apr 19, 8:23 AM CDT | Special Weather Statement | TSA | Madison | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.